Research ArticleOpen accessIn the abstractBurr-X Model Estimate using Bayesian and non-Bayesian ApproachesAbdullah Y. Al-HossainJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 6 May 2016 · 7,210 accessesView PDFCite
21 articles for “Maximum Likelihood Estimators”
Set a search alertResearch ArticleOpen accessIn the abstractProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,385 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Development of Parameter Estimation on Hazard Rate of Trivariate Weibull DistributionIrfan Wahyudi, Purhadi, Irhamah, SutiknoCurrent Research in Biostatistics, Vol. 2, Issue 2 · 11 Aug 2012 · 8,923 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of the Bayesian and Maximum Likelihood Estimation for Weibull DistributionAl Omari Mohammed Ahmed, Hadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 10,955 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation of the Mean of Truncated Exponential DistributionFaris Muslim Al-AthariJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,675 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. KittaniJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,690 accessesView PDFCite
Research ArticleOpen accessIn the abstractLinear Smoothing of Noisy Spatial Temporal SeriesValter Di Giacinto, Ian dryden, Luigi ippoliti, Luca RomagnoliJournal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 6,311 accessesView PDFCite